Demazin Cold & Flu Relief Day & Night - 48 Tablets
- Product Type
- Active Ingredients
- DAY tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg NIGHT tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg Chlorphenamine maleate 2 mg
- Always read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
- Storage & Disposal
- Store below 25 Degrees Celsius
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.